# SDR IXXA05RNG103S

- Difficulty date: September 7, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xw736.500
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND A CORROSION ON LT WING EXTERIOR LWD SURFACE, REAR SPAR BETWEEN STA XW 736.500 - XW 761.0 AND STA XRS 700.000 - XW 736.000.  SKIN WAS REMOVED AND REPLACED IAW DOUGLAS DRAWING 5644654, RIVETS WERE INSTALLED IAW DC8 SRM 51-1-21 PAGE 1-7 AND ANTI-CORROSIVE TREATMENT WAS APPLIED IAW DC8 SRM 51-1-8 PAGE 13-16.
